MathSciNet Relay Station
MathSciNet bibliographic data
MR2792986 46E99 (26A45 28A78 46B20 46B26)
Apatsidis, D.; Argyros, S. A.; Kanellopoulos, V. Hausdorff measures and functions of bounded quadratic variation. Trans. Amer. Math. Soc. 363 (2011), no. 8, 4225–4262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement